I have dealt with pustules in my mouth for over a year. I have been given nystatin which is not helping . I have rheumatoid arthritis ,fibromyalgia, and congestive heart failure. I take several medications including prednisone and imuran which compromise my immune system. I'm tired of the burning tongue and the inside of my cheeks. The pustules become inflamed and burst and the taste is awful. I have been to two doctors and a dentist . No one knows what is wrong. Does anyone else have similar problems?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?